# SDR SWAA2025120140659

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 60,650 hours, 31,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT MOST EMERGENCY LIGHT, AFT OF L2 DOOR, INOPERATIVE.   RELAMPED IAW AMM 33-51-04. OPS CHECKED GOOD.
